# SDR 29GA2016032900001

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 34,178 hours, 38,777 cycles
- Engine: Ge CT79B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 2LA00746105
- Part serial: 348
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN F/A CALL, EMERGENCY CHIMES GOES OFF IN FLIGHT CONSTATNTLY.  R & R PSU PANEL ABOVE SEAT 8A IAW AMM 23-30-35-04-2.  OPS CHECKS GOOD.
